# SDR UALA2012070303543

- Difficulty date: July 1, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 30,029 hours, 9,207 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE DENTED AT STA 1390 BETWEEN STR 22R AND 23R.  INSPECTED AREA WITH HFEC AND FOUND TO BE CRACK FREE.  DENT IS WITHIN LIMITS OF SRM.  DURING HEAVY CHECK, FOUND PREVIOUSLY REPAIRED.
